# SDR SWIA202504240009

- Difficulty date: April 9, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 50,615 hours, 33,389 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Ac Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC BUS 1 FAIL ACCOMPANIED BY GEN 1 OFFLINE AND AC ESSENTIAL BUS FAIL AFTER TAKEOFF, RAN QRH, RETURN TO FIELD (FLIGHT 6534 - FILED CLOSED)FOUND TERMINAL T3 ON THE LH IDG DAMAGED AND SIGNS OF OVER HEATING. REPLACED #1 IDG REF. CRJ700 AMM 24-11-01, AND REPLACED #1 GCU FOR TROUBLESHOOTING REF. CRJ700 AMM 24-11-07. OPERATIONAL TEST PASSED.
